MAUDE Adverse Event Report: MITG-OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

MITG-OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209808S
Medical Device Problem Codes Break (1069); Mechanics Altered (2984)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during testing, the device would not work and hand piece was broken.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary received one (1) device.The returned sample did not meet specification as received.A visual inspection was performed on the exte rior of product and no physical damage was observed.The reported condition was confirmed.It appears that extreme force was used to remove multi-dwelling unit (mdu) connector on power cord from hand piece receptacle on control unit which caused shaft to break off mdu connector and become stuck inside of hand piece receptacle.The investigation isolated the failure to the receptacle, but a root cause was not identified.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG-OKLAHOMA CITY
75 s. meridian ave
oklahoma OK 73107
MDR Report Key7479941
Report Number1643264-2018-02043
Device Sequence Number196966
Product Code HIH
UDI-Device Identifier10884521749917
UDI-Public10884521749917
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209808S
Device Catalogue Number7209808S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer07/03/2018
08/08/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date07/18/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1